# SDR ASAA2015050611662

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,004 hours, 6,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL FS 344 TO 360, RBL 6 IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED.  R & R MAIN INTERCOSTAL AT FS 344-360 IAW SRM 51-40-02 ND DWG 141A5400.
